RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 2019 Volume 106, Issue 6, Pages 866–880 (Mi mzm11876)

This article is cited in 2 papers

On the Volumes of Hyperbolic Simplices

V. A. Krasnov

Peoples' Friendship University of Russia, Moscow

Abstract: We present an explicit formula for calculating the volume of an arbitrary hyperbolic 4-simplex in terms of the coordinates of its vertices; by this formula, the volume can be expressed in terms of one-dimensional integrals of real-valued integrands over closed intervals of the real line. In addition, it is proved in the paper that the volume of a hyperbolic 5-simplex cannot be expressed as the double integral of an elementary function of the coordinates of its vertices (of edge lengths).

Keywords: volume, simplex, hyperbolic space.

UDC: 514.13+514.132

Received: 05.12.2017
Revised: 22.03.2019

DOI: 10.4213/mzm11876


 English version:
Mathematical Notes, 2019, 106:6, 909–921

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025